advertisement
Question
Posted by: Zexeon | 2008-12-19

CS- Risperdal

I think I' ll need the 1mg so increased it this morning. I just would like to know at what mg youwould start to be at risk of developinTadvia Dyskenskia, if you don' t eat more than usual would it still cause weight gain, could it effect your sex drive cause I didn' t had any orgasms in the last 4 times over a period of weeks and don' t feel like having sex but actually do?but fortunatly my sleep have improve tremendously so only would have .5 sleeping pill tonight.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Tradive Dyskinesia is still mysterious in many ways, and isn't dose-specific. But discuss with your prescribing shrink reasonable parameters of dosage to wotk within. Loss of libido or erection isn't typical of Risperdal, and it can be hard tell whether such effects are due to the underlying illness, or medication, or some combination. The sleep may improve to the extwent you may soon not even need the sleeping pill

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement